MAUDE Adverse Event Report: FHC, INC. MICROTARGETING¿ ELECTRODE

FHC, INC. MICROTARGETING¿ ELECTRODE
Model Number 44975Z-00267
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 01/02/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
A case was completed on (b)(6) 2025 at (b)(6) medical center, (b)(6) with dr.(b)(6), where a 57 y/o patient had boston scientific leads implanted bilaterally in stn.Mer was performed on both hemispheres simultaneously using fhc 44975z microelectrodes (a single track per side) and a guideline 4000 lp+ system.Other fhc products used during the case were starfix platform, 66-it-03p insertion tubes, 66-st-12p stylet.Patient responded well to stimulation and o-arm imaging showed accurate targeting.Post-op ct showed no abnormalities and patient was discharged the same day of surgery.The patient was doing well and had gone back to work.Facility did not retain lot# of product used and disposed of products.On 01/16/2025 fhc, inc.Representative was attending another case at (b)(6) medical center with dr.(b)(6) where during the case, the dr.Informed the fhc rep, that the patient they operated on (b)(6) 2025 was found dead this week and that they were going to conduct an autopsy to determine the cause of death.The autopsy was conducted on (b)(6) 2025 where an intracerebral hemorrhage (ich) at dbs-lead entry site and thalamus was determined to be cause of death.Since post-op ct was clear, it was considered a delayed ich.

Brand Name
MICROTARGETING¿ ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer Contact
kelly moeykens
1201 main street
bowdoin, ME 04287
2076665651
MDR Report Key21295201
Report Number3002250546-2025-00001
Device Sequence Number9245468
Product Code GZL
UDI-Device Identifier00873263002674
UDI-Public00873263002674
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K033173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number44975Z-00267
Device Catalogue Number44975Z
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age57 YR
Patient SexMale